Representation Theory

[151] A combinatorial solution to Mœglin's parametrization of Arthur packets for p-adic quasisplit Sp(N) and O(N)

Bin Xu Yau Mathematical Sciences Center and Department of Mathematics, Tsinghua University, Beijing, China

Number Theory Representation Theory mathscidoc:2206.24002

Journal of the Institute of Mathematics of Jussieu, 20, (4), 2019.7
[ Download ] [ 2022-06-18 16:20:59 uploaded by xubin ] [ 991 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[152] Singular supports for character sheaves on a group compactification

Xuhua He George Lusztig

Representation Theory mathscidoc:1912.43220

Geometric and Functional Analysis, 17, (6), 1915-1923, 2008.3
[ Download ] [ 2019-12-21 11:30:24 uploaded by Xuhua_He ] [ 986 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[153] Vertexwise criteria for admissibility of alcoves

Thomas J Haines Xuhua He

Representation Theory mathscidoc:1912.43206

American Journal of Mathematics, 139, (3), 769-784, 2017
[ Download ] [ 2019-12-21 11:29:34 uploaded by Xuhua_He ] [ 966 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[154] Character sheaves on certain spherical varieties

Xuhua He

Representation Theory mathscidoc:1912.43228

Advances in Mathematics, 217, (3), 1154-1191, 2008.2
[ Download ] [ 2019-12-21 11:30:47 uploaded by Xuhua_He ] [ 958 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[155] Cocenter of p-adic groups, II: Induction map

Xuhua He

Representation Theory mathscidoc:1912.43223

Advances in Mathematics, 345, 972-997, 2019.3
[ Download ] [ 2019-12-21 11:30:33 uploaded by Xuhua_He ] [ 955 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved